Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: OMG, sorry! judy1

Posted by Noa on January 18, 2003, at 21:14:51

In reply to OMG, sorry! Noa, posted by judy1 on January 18, 2003, at 13:06:15

Thanks, Judy. I take the xr version, which comes in 37.5 mg and 75 mg and I think 150 mg as well. For the 262.5 I take 3 of the 75's and one of the 37.5's. It was that I was on 300 and it was too much, but I didn't want to go allthe way down to 225. But maybe now I can.

The other thing I noticed today about the bounciness ist hat it subsided about 1 hour after I took my adderall! Most of the time, the bounciness/restlessness bothers me in the evening, and I guess this is when the adderall is wearing off. I should also go back to exercising and see if that helps.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[136469]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:135923
URL: http://www.dr-bob.org/babble/20030113/msgs/136469.html